# SDR DALA2017041903190

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 66,270 hours, 47,366 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E HAS FOUR ATTACH HOLES INDICATING CRACKS ON LEFT SIDE OF L/E SKIN.  STEPPED HOLES TO .265 IAW PRI 557746-14 REV . VERIFIED CRACK FREE IAW NDT SPM 06-10-001.003.  REPAIRED IAW PRI 557746-14 REV 0, 1, & 2.  COMPLIED WITH ERA 557746-14AD, REV ORIG.
